Lost 95 pounds in 2 months

Discussion in 'Self Care and Healthy Lifestyles' started by Mordeci, Dec 8, 2011.

  1. Mordeci

    Mordeci Banned Member

    I know that sounds impossible but I really just did loose 95 pounds in two months thanks to my doctor. See I weighed about 379 then I was diagonsed with low testrone and was giving a testrone gel (testimime) at 5mg and was also given a drug called phetmine (sp) at 37.5 mg. After 2 weeks I went from 380 to 368 and after another 6 weeks I went from 368 to 275. Thing is I never really exercised at all really, it just kind of happened, my pants size is down from a 4x to a 2x and my legs are pure muscle (stomach leaves something to work at though). I lost so much weight for two days I had trouble walking and as it turns out the reason was the weight loss was so rapid my body had adjusting to my new balance. Beyond that I feel a thousand times better emotionaly, not just because of the weight loss but just because. I feel more even less stressed and all around happier. Its actually to the point that my parents feel I dont need the psychatric medication I am on now, its not even that they are anti-meds they just dont see the need for it and I am starting to agree with them. I guess the moral is for men to get checked for testrone levels and if you are overweight (or even not) go see a doctor, modern medicne is quiet amazing
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I hope you discuss with your pdoc about the need to come off your medicaiton I hate to see you fall down into a depression now that you are doing so well Please let your doctor know so he or she can work with you and decreasing them
    Oh by the way i am glad you are feeling so much better hun and that you have lost the weight you need to feel healthy hugs
     
  3. Witty_Sarcasm

    Witty_Sarcasm Writer, Musician, Fun Lover, Magic Maker

    Omg that is awesome, congrats! I wish I could lose weight that fast, or at all lol
     
  4. morning rush

    morning rush Well-Known Member

    wow that is awesome :) way to go. You must feel better in your skin and lighter. I hate feeling heavy.

    about the meds, I would consult a psy before taking the meds off. Last year I was doing well and thinking I didn't need the meds anymore so I had my psy remove them. Then I fell down hard, I was crying everyday wanting to die. It was not fun, I had to re-instate the meds and it took about a few months to feel better. So not because you feel great means you need to remove the meds. Be careful.
     
  5. lightbeam

    lightbeam Antiquities Friend

    I did some research really quick, and the drug that you use is called phentermine. I will need to remember this when talking to my doc in May. Which means I need to write it down somewhere.

    Was it prescribed by your doc? I'll definitely be interested if that is the case. I have 120 pounds to lose. I am type 2 diabetic. I lost 100 pounds in 2003, and have since gained it all back, with my diabetes reemerging at about 200 pounds. I am 264 now, and wish to be 145 again, so I can start training to successfully run a 5k on up to eventually a marathon.

    I need something to jump start the weight loss tho.

    I am definitely interested in what you have to say on the subject.
     
    Last edited by a moderator: Feb 14, 2012
  6. Terry

    Terry Antiquities Friend Staff Alumni

    :eek:hmy: would put with the subsequent beard and moustache I'd probably grow if women could go on that med! :laugh:

    Great all round, fitter and happier, who could ask for more.
     
  7. lightbeam

    lightbeam Antiquities Friend

    :lol!:

    Terry, I highly doubt that you would grow any facial hair, except for the testosterone addition. Unless... :eek:hmy: Are you already growing facial hair!?!?! :eek:hmy: